# SDR CA150824004

- Difficulty date: August 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 72,690 hours
- Engine: Allsn 501D13D
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A HYD LEAK WAS DISCOVERED ON THE BOMB TANK HYD MANIFOLD. O-RING SEAL WAS DAMAGED AND LEAKING.
